Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 11 > No. 1

 
   

( α , β )-Anti Fuzzy Filters of CI-Algebras

PP: 299-305
doi:10.18576/amis/110136
Author(s)
S. R. Barbhuiya,
Abstract
The aim of this paper is to introduce the notion of (a,b )-anti fuzzy filters of CI-algebras and to investigate some of their basic properties. We also introduce the notion of doubt cartesian product of (a,b )-anti fuzzy filters and study their properties

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved